It's the same. Ibuprofen is the generic of Advil.
Ibuprofen is the active ingredient in Advil there are in fact the same thing.
Yes.Yes, Advil is just a name brand. The active ingredient is ibuprofen.
ibuprofen, advil is nothing more than a brand name Motrin & advil are the same the active ingredient is ibuprofen!
NO. Motrin and Advil are the same thing - ibuprofen
They are all the same.
Advil and Ibuprofen are the same drug. Advil Pm just has Diphenhydramine for the sleepiness effect. Just take the recommended dose of Advil Pm to avoid overdosing on the same drug.
Yes. This is because Advil is a brand name for the medication generically known as ibuprofen.
No you cannot, advil and ibuprofen are the same thing,that would be an overdose!!!!
Advil is a brand name for the generic drug Ibuprofen; they are the same.
Yes, it is just ibuprofen and diphenhydramine, the same ingredients in Advil P.M.
I just use half milk and and half buttermilk to equal the amount of liquid called for on the box.